Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24507
Title: On system of generalized vector quasi-equilibrium problems with set-valued maps
Authors: Peng, JW
Lee, HWJ 
Yang, XM
Keywords: Φ-condensing map
Ci-x-0-partially diagonally quasiconvex
Generalized Debreu type equilibrium problem
Maximal element theorem
System of generalized vector quasi-equilibrium problems
System of vector quasi-equilibrium problems
Issue Date: 2006
Publisher: Springer
Source: Journal of global optimization, 2006, v. 36, no. 1, p. 139-158 How to cite?
Journal: Journal of Global Optimization 
Abstract: In this paper, we introduce four new types of the system of generalized vector quasi-equilibrium problems with set-valued maps which include system of vector quasi-equilibrium problems, system of vector equilibrium problems, system of variational inequality problems, and vector equilibrium problems in the literature as special cases. We prove the existence of solutions for such kinds of system of generalized vector quasi-equilibrium problems. Consequently, we derive some existence results of a solution for the system of vector quasi-equilibrium problems and the generalized Debreu type equilibrium problem for vector-valued functions.
URI: http://hdl.handle.net/10397/24507
ISSN: 0925-5001
DOI: 10.1007/s10898-006-9004-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Jan 16, 2017

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
0
Citations as of Jan 24, 2017

Page view(s)

16
Last Week
0
Last month
Checked on Jan 22, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.